X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (4678) 4678
Conference Proceeding (203) 203
Dissertation (132) 132
Book / eBook (115) 115
Book Chapter (76) 76
Government Document (16) 16
Web Resource (14) 14
Publication (12) 12
Newspaper Article (6) 6
Newsletter (2) 2
Reference (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
hamilton-jacobi equations (1893) 1893
mathematics, applied (1801) 1801
mathematics (1642) 1642
viscosity solutions (1137) 1137
hamilton-jacobi equation (1065) 1065
hamilton-jacobi-bellman equation (671) 671
optimal control (598) 598
mathematical analysis (571) 571
analysis (492) 492
automation & control systems (419) 419
equations (416) 416
mathematical models (382) 382
optimization (368) 368
algorithms (359) 359
physics, mathematical (359) 359
partial differential equations (338) 338
differential equations (320) 320
mechanics (307) 307
viscosity (304) 304
viscosity solution (294) 294
systems (289) 289
physics (278) 278
mathematics, interdisciplinary applications (274) 274
physics, multidisciplinary (267) 267
convergence (261) 261
uniqueness (258) 258
hamilton–jacobi–bellman equation (256) 256
approximation (247) 247
dynamic programming (235) 235
studies (223) 223
operations research & management science (207) 207
dynamics (205) 205
hamilton–jacobi equation (204) 204
statistics & probability (200) 200
engineering, electrical & electronic (197) 197
hamilton-jacobi (190) 190
hamilton-jacobi-bellman equations (185) 185
existence (181) 181
analysis of pdes (170) 170
classical and quantum mechanics, general physics (158) 158
hamilton–jacobi equations (158) 158
computer science, interdisciplinary applications (156) 156
hamilton jacobi equation (156) 156
theoretical, mathematical and computational physics (152) 152
control systems (150) 150
mathematics - analysis of pdes (145) 145
dynamical systems (144) 144
mathematical physics (143) 143
numerical analysis (140) 140
optimization and control (139) 139
schemes (139) 139
nonlinear systems (131) 131
control theory (129) 129
eikonal equation (129) 129
homogenization (129) 129
quantum physics (129) 129
applications of mathematics (127) 127
economics (125) 125
physics, particles & fields (123) 123
calculus of variations and optimal control; optimization (119) 119
[ math.math-ap ] mathematics [math]/analysis of pdes [math.ap] (118) 118
quantum mechanics (117) 117
applied mathematics (115) 115
differential games (112) 112
stochastic control (108) 108
diffusion (107) 107
computer science (104) 104
boundary conditions (102) 102
mathematical functions (102) 102
methods (102) 102
social sciences, mathematical methods (102) 102
geometry (100) 100
nonlinearity (100) 100
systems theory, control (100) 100
mathematics, general (99) 99
probability (98) 98
games (97) 97
general relativity and quantum cosmology (97) 97
research (96) 96
stability (96) 96
stochastic processes (96) 96
computer simulation (94) 94
level set method (93) 93
usage (92) 92
trajectories (90) 90
evolution (89) 89
partial-differential-equations (89) 89
game theory (88) 88
high energy physics - theory (87) 87
mathematical and computational physics (85) 85
astronomy & astrophysics (84) 84
computation (84) 84
motion (84) 84
neural networks (84) 84
49l25 (83) 83
calculus of variations (83) 83
mathematical model (83) 83
stochastic optimal control (82) 82
[ math.math-oc ] mathematics [math]/optimization and control [math.oc] (81) 81
hamilton-jacobi theory (79) 79
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (43) 43
Mathematical Sciences - Stacks (40) 40
Online Resources - Online (17) 17
Collection Dvlpm't (Acquisitions) - Vendor file (11) 11
Aerospace - Stacks (7) 7
Physics - Stacks (7) 7
Engineering & Comp. Sci. - Stacks (6) 6
Chemistry (A D Allen) - Stacks (3) 3
Collection Dvlpm't (Acquisitions) - Closed Orders (3) 3
UofT at Scarborough - Stacks (3) 3
Mathematical Sciences - Missing (2) 2
UTL at Downsview - May be requested (2) 2
UofT at Mississauga - Stacks (2) 2
Astronomy & Astrophysics - Ask at library (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
Trinity College (John W Graham) - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (5106) 5106
Chinese (72) 72
French (57) 57
Japanese (52) 52
Portuguese (17) 17
Spanish (17) 17
German (16) 16
Russian (10) 10
Arabic (1) 1
Italian (1) 1
Korean (1) 1
Persian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2004, Progress in nonlinear differential equations and their applications, ISBN 0817640843, Volume 58, xii, 304
Book
1977, Mathematics in science & engineering, ISBN 0120893509, Volume 131, xi, 147
Book
European Journal of Operational Research, ISSN 0377-2217, 05/2016, Volume 250, Issue 3, pp. 827 - 841
...–Jacobi–Bellman equations, and can be readily employed in a very general setting, namely continuous or discrete re-balancing, jump-diffusions with finite activity, and realistic portfolio constraints... 
Investment analysis | Constrained pre-commitment mean-variance | Finance | HJB equation | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | RETURNS | OPTIMIZATION | DIFFUSION | SELECTION | POINTS | JUMP | EFFICIENCY | Decision-making | Hamilton-Jacobi equations | Analysis | Investments
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2018, Volume 265, Issue 2, pp. 719 - 732
.... This approximation process is also applied to the viscosity solutions of the discounted Hamilton–Jacobi equations. 
Aubry–Mather theory | Weak KAM theory | Hamilton–Jacobi equations | Lasry–Lions regularization | MATHEMATICS | Hamilton-Jacobi equations | HILBERT-SPACES | SET | LAX-OLEINIK | LEMMA | POINT-OF-VIEW | DYNAMICS | Lasry-Lions regularization | Aubry-Mather theory | REGULARIZATION
Journal Article
ASYMPTOTIC ANALYSIS, ISSN 0921-7134, 2019, Volume 115, Issue 1-2, pp. 63 - 94
.... Solutions of the rescaled equations are known to satisfy a Hamilton-Jacobi equation in the formal limit epsilon -> 0... 
renewal equation | MATHEMATICS, APPLIED | WKB approximation | Hamilton-Jacobi equation | Age-structured PDE | CYTOPLASM | DYNAMICS | DIFFUSION | anomalous diffusion | MODEL | AGE | Constraining | Mathematics - Analysis of PDEs
Journal Article
Neural Networks, ISSN 0893-6080, 03/2018, Volume 99, pp. 166 - 177
...–Jacobi–Bellman (HJB) equation, Lyapunov technique, and inverse optimality, and hence guarantees that the chaotic drive network synchronizes with the chaotic response network influenced by uncertain noise signals... 
Lyapunov technique | Coupled stochastic neural networks | Chaotic synchronization | Noise attenuation | Nonlinear optimal control | Hamilton–Jacobi–Bellman (HJB) equation | CRITERIA | FEEDBACK-CONTROL | SLIDING MODE CONTROL | TIME-VARYING DELAYS | NEUROSCIENCES | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | EXPONENTIAL LAG SYNCHRONIZATION | Hamilton-Jacobi-Bellman (HJB) equation | SYSTEMS | UNKNOWN-PARAMETERS | Neural networks
Journal Article
Potential Analysis, ISSN 0926-2601, 2/2012, Volume 36, Issue 2, pp. 317 - 337
... ≤ 2 in proper geodesic metric spaces. By means of a general Hamilton–Jacobi semigroup we prove that these are equivalent, and moreover equivalent to the hypercontractivity of the Hamilton–Jacobi semigroup... 
Geodesic metric space | Hamilton–Jacobi semigroup | Probability Theory and Stochastic Processes | Mathematics | Secondary 36C05 | Geometry | Primary 70H20 | 49L99 | 47D06 | Potential Theory | Functional Analysis | Poincaré inequalities | Logarithmic–Sobolev inequalites | Talagrand inequalites | Metric-measure space | Hamilton-Jacobi semigroup | Logarithmic-Sobolev inequalites | METRIC-MEASURE-SPACES | TRANSPORTATION COST | HOPF-LAX FORMULA | BRASCAMP | MATHEMATICS | MAPS | Poincare inequalities | GEOMETRY
Journal Article
Nonlinear differential equations and applications, ISSN 1420-9004, 2012, Volume 20, Issue 3, pp. 413 - 445
...–Jacobi equations on the network and we study related comparison principles. Under suitable assumptions, we prove in particular that the value function is the unique constrained viscosity solution of the Hamilton... 
Networks | Secondary 34H05 | 35F21 | Analysis | Optimal control | Graphs | Mathematics | Hamilton–Jacobi equations | Primary 35R02 | 35Q93 | 49J15 | Viscosity solutions | Hamilton-Jacobi equations | MATHEMATICS, APPLIED | STATE CONSTRAINTS | BELLMAN EQUATIONS | Analysis of PDEs
Journal Article
Annales de l'Institut Henri Poincaré / Analyse non linéaire, ISSN 0294-1449, 12/2017, Volume 34, Issue 7, pp. 1913 - 1923
We consider the diffusive Hamilton–Jacobi equation, with superquadratic Hamiltonian, homogeneous Dirichlet conditions and regular initial data. It is known from [4] (Barles–DaLio, 2004... 
Loss of boundary conditions | Diffusive Hamilton–Jacobi equation | Viscosity solution | Gradient blow-up | SINGULAR STEADY-STATE | MATHEMATICS, APPLIED | NONLINEAR PARABOLIC EQUATIONS | Diffusive Hamilton-Jacobi equation | GLOBAL-SOLUTIONS
Journal Article
Journal of scientific computing, ISSN 1573-7691, 2019, Volume 80, Issue 2, pp. 1195 - 1239
We design fast numerical methods for Hamilton-Jacobi equations in density space (HJD), which arises in optimal transport and mean field games... 
DIMENSIONALITY | MATHEMATICS, APPLIED | Generalized Hopf formula | CURSE | Mean field games | PROJECTIONS | Optimal transport | Hamilton-Jacobi equation in density space | Specific gravity | Algorithms
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2017, Volume 263, Issue 12, pp. 8418 - 8466
...–Jacobi equations with appropriate junction conditions. The novel feature of the result lies in that the controllability conditions are not needed... 
Stratified structure | Hamilton–Jacobi equations | State constraint problems | Control problem on networks | MATHEMATICS | Hamilton-Jacobi equations | R-N | BELLMAN APPROACH | EIKONAL EQUATIONS | Analysis of PDEs | Mathematics | Optimization and Control
Journal Article
Journal of scientific computing, ISSN 1573-7691, 2018, Volume 78, Issue 2, pp. 1023 - 1044
Journal Article
Archive for Rational Mechanics and Analysis, ISSN 0003-9527, 2/2016, Volume 219, Issue 2, pp. 793 - 828
... $${S_t u_0}$$ S t u 0 of a Hamilton–Jacobi equation $$u_t+H\big(\nabla_{\!x} u\big)=0, \qquad t\geq 0,\quad x\in\mathbb{R}^N,$$ u t + H ( ∇ x u ) = 0 , t ≥ 0 , x ∈ R N , with a uniformly convex Hamiltonian... 
Mechanics | Physics, general | Fluid- and Aerodynamics | Statistical Physics, Dynamical Systems and Complexity | Theoretical, Mathematical and Computational Physics | Physics | VISCOSITY SOLUTIONS | MATHEMATICS, APPLIED | MECHANICS | Environmental law | Conservation laws | Estimates | Numerical methods | Hyperbolic systems | Numerical analysis | Hamilton-Jacobi equation | Mathematical analysis | Texts | Mathematical models
Journal Article